# SDR A6WA200740193

- Difficulty date: April 13, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PASSENGER DOOR FORWRAD ANCHOR FITTING IS CRACKED. [SUP 06-11-07]  REMOVED AND REPLACED FORWARD ANCHOR FITTING IAW CRJ AMM 52-11-17-400-804, P/N 601R380742-3.  (M)
